[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] red bump solutions?

Have you tried a different type of infusion set?  The skin problem
sounds almost like she may be sensitive to the adhesive.  There are a
few I cannot use, even the ones I have been told are the most gentle. 
The determining factor may be how much it bothers your daughter and
whether it causes a blood sugar response. Has your doctor or pump nurse
seen this?  

--- The Kaddens <email @ redacted> wrote:
> our 3 1/2 year old daughter just started the pump about a week ago.
> so far,
> she's had red bumps at the site after we remove it, and it looks a
> bit red
> even while it is in.
> our rep says this is normal, and we had to try to convince him we
> should
> change sites more often.(he was doing site changes for us, we'll do
> our own
> today, finally!)
> we're using the sils. i notice that it looks like it is slipping a
> bit - some
> sticky tape on her body and set a bit below. i'm wondering if this
> could be
> due to the heat/humidity, her activity (ie - sliding on her tummy
> down the
> slide) or baths (we change sites right after, but i do notice it is
> looser
> around the edges after a bath.)
> from what i've read from past posts, we should change sites more
> often, and
> perhaps put tape under the set and on top of it. or use something
> called
> mastisol?  anybody else have this problem or have any suggestions?
> our rep was
> reluctant to put more tape, because she is doing so well and doesnt
> want to
> make it more complicated. he thinks more tape will annoy her/limit
> her
> movement more.

You can tell how big a man is by what it takes to discourage him.

Do You Yahoo!?
Send instant messages & get email alerts with Yahoo! Messenger.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml